# SDR J7SA5723081216

- Difficulty date: December 16, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N340FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5723
- Aircraft time: 658 hours, 400 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221917202822157
- Part serial: 2G80W2C4WY
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR1 AND NR2 COMM RADIOS CHANGED FREQUENCIES ALL BY THEMSELVES. ACFT DIVERTED WITH LANDING AND TAXI UNEVENTFUL.  MX CHANGED THE NR2 PRIMARY FLIGHT DISPLAY AND THE NR2 MULTI-FUNCTION DISPLAY. OPS CHECKS AND MX CHECK FLIGHT PERFORMED SATISFACTORILY.
